MathSciNet Relay Station
MathSciNet bibliographic data
MR2684486 11B65 (11A07 11B68 11M32)
Tauraso, Roberto More congruences for central binomial coefficients. J. Number Theory 130 (2010), no. 12, 2639–2649.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement